Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    3
  • views
    7651

Well,

whiskeygirl

144 views

Since I have experienced occasional night blindness in one eye, my dermatologist told me I should stop taking isotretinoin until I see an opthamologist. I'm a tad disappointed, especially since my face is the clearest it's probably ever been but I'm still getting some breakouts. But if I can get an appointment soon and hopefully get ok'ed to continue taking it by the opthamologist I can continue on...if I can't get an appointment soon and get an ok in a few weeks I'll have to start the entire stupid process all over again. And if I don't ever get ok'ed, well then I guess that's that.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×